# SDR AALA202111120532

- Difficulty date: November 9, 2021
- Submitted: November 12, 2021
- Operation: Air carrier
- Aircraft: N762AN
- Make and model: Boeing 777223
- Aircraft serial: 31479
- Aircraft time: 75,890 hours, 9,258 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0202365001
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: GALLEY 3 COMPARTMENT .373 EMERGENCY LIGHT ASSEMBLY IS MISSING. INSTALLED MISSING EMERGENCY LIGHT ASSEMBLY PART NUMBER 0202365-001 ON GALLEY 3 COMPARTMENT .373 PER B777 AMM 33-51-05-960-802.
